Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


what happened to my boyfriend
Apr 28, 2012

Hello we are a gay couple my boyfriend just started his meds 8 days ago he is taking atripla we expected some side effects but wasn't prepaired for his groing agression he doesn't see it but I do he is lime a totally different person and it seems it all focased twords me l love him and want to make our relationship work but I don't know .what happened hs fefuses to talk to me about it and last nite was the worst I thought he waz going to hit me when I woke him up to have him take his med.is this going to be our lives or will it get better I miss my leroy I fell in love with can anyone help me

Response from Dr. Henry

First several weeks on Atripla (usually due to the efavirenz) can be a wild ride for some patients regarding brain/central nervous system and sometimes psychiatric side effects. I would encourage him to discuss with his HIV Provider-perhaps ask permission to accompany him to his next appointment to have a discussion with his HIV doc. For most patients the very annoying side effects of efavirenz decrease over first 2-4 weeks but an unfortunate minority (? 5% or so) can have persistent annoying problems. KH



Previous
Should I take another pill?
Next
HIV, PCOS, and Hypothyroidism

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement